Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Doctor prescribed tonact tg for triglycerides. What are the side effects of taking this ?

my tryglyserides are 299. doctor prescribed TONACT tg for 3 months.what are the side effects of this medicine ?after 3 months can i discontinue this drug after lowering the tryglyserides ?
Asked On : Tue, 9 Aug 2011
Answers:  1 Views:  3487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Medical Topics
Diabetologist 's  Response
Hi welch to HCM forum
Your triglyceride is very high 299. Your target is to make it less than 150. There are many factor imvolved in raised tg. Tonact tg contains atorvastatin and fenofibrate both will decrease triglyceride level continue with it and lipid profile after 3months discontinuation of tablet depending on tg level apart from that eat less oily avoid junk food and exercise
Thank you
Answered: Tue, 9 Aug 2011
I find this answer helpful

 4 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions